MathSciNet Relay Station
MathSciNet bibliographic data
MR2351792 11C08 (12D10)
Zannier, Umberto Proof of the existence of certain triples of polynomials. Rend. Semin. Mat. Univ. Padova 117 (2007), 167–174. ISBN: 978-88-7784-278-7
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement